MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293086030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 11/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 60¿s.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported during a peripheral intervention of a vein bypass graft, stent fracture and vessel perforation occurred.Vascular access was obtained via femoral popliteal artery utilizing contralateral approach.The target lesion was located in the non-tortuous and non-calcified vein bypass graft with a reference vessel diameter of 7mm.After a non-bsc guidewire was passed through and pre-dilation was performed using a 5x40mm mustang balloon, a 8x60x130 innova¿ stent was advanced to the target lesion.Thumbwheel was turned with normal force.Post stent placement, it was noted that the stent fractured but still remained as one piece.Vessel perforation was confirmed by multiple angiographic images.Another 8x50 non-bsc stent was placed to cover the lesion.No further patient complications were reported and the patient's status was fine at this time.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6116841
Report Number2134265-2016-10547
Device Sequence Number53002
Product Code NIP
UDI-Device Identifier08714729874188
UDI-Public(01)08714729874188(17)20180930(10)18428644
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/30/2016
Device Model NumberH74939293086030
Device Catalogue Number39293-08603
Device Lot Number18428644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2016
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5X40MM MUSTANG BALLOON; GUIDEWIRE: 0.35X300 STORQ; INTRODUCER SHEATH: 6FR DESTINATION
Outcome Attributed to Adverse Event Required Intervention;